System Komputerowej Ewidencji Publikacji

Strona główna   |   Skorowidz nazwisk   |   Raporty   |   Przesyłanie plików źródłowych   |   Kategorie osiągnięć naukowych   |   Dyscypliny naukowe   |   Wyloguj PBN
 
Więcej
z którymkolwiek ze słów
ze wszystkimi słowami
skonstruuj wyrażenie logiczne Pomoc
 

Wyniki wyszukiwania

Szukanie: w opisie bibliograficznym
Wprowadzona fraza: {Discrete and Continuous Dynamical Systems}
Opublikowane w latach: 1960 - 2021
Grupowanie: brak
Znaleziono: 6 ( spośród około 54805 )

[1] Gaussian iterative algorithm and integrated automorphism equation for random means / Justyna Jarczyk, Witold Jarczyk(*), 2020. Discrete and Continuous Dynamical Systems - Series A Vol. 40, no. 12, 6837--6844, ISSN: 1078-0947, , eISSN: 1553-5231, bibliogr. summ.
Słowa kluczowe: Gauss-type iterates, convergence of successive approximations, existence and uniqueness of solutions, integrated automorphism equation, invariance, random mean
Kod: CZR-N-WYKAZ    BibTeX   (pkt: 100)    DOI: 10.3934/dcds.2020135         Cytowania wg Scopus: 0 [18-01-2021]
[AWCZ-25590] [data modyf: 09-09-2020 09:36]

[2] Integrability of potentials of degree [...]. Second order variational equations between Kolchin solvability and abelianity / Guillaume Duval, Andrzej Maciejewski, 2015. Discrete and Continuous Dynamical Systems - Series A Vol. 35, no. 5, 1969--2009, ISSN: 1078-0947, , eISSN: 1553-5231, bibliogr. tab. summ.
Słowa kluczowe: Hamiltonian systems, differential Galois group, higher order variational equations, homogeneous potentials, integrability
Kod: CZR-JCR    BibTeX   (pkt: 35)    DOI: 10.3934/dcds.2015.35.1969         Cytowania wg Scopus: 4 [18-01-2021]
[AWCZ-18980] [data modyf: 24-08-2015 13:21]

[3] Integrability of Hamiltonian systems with homogeneous potentials od degrees [...]2. An application of order variational equations / Guillaume Duval, Andrzej Maciejewski, 2014. Discrete and Continuous Dynamical Systems - Series A Vol. 34, no. 11, 4589--4615, ISSN: 1078-0947, , eISSN: 1553-5231,
Słowa kluczowe: Hamiltonian systems, Integrability, differential Galois group, higher order variational equations, homogeneous potentials
Kod: CZR-JCR    BibTeX   (pkt: 35)    DOI: 10.3934/dcds.2014.34.4589         Cytowania wg Scopus: 5 [18-01-2021]
[AWCZ-18802] [data modyf: 21-08-2015 09:19]

[4] Stochastic inclusions with non-continous set-valued operators / Mariusz Michta, 2009. Discrete and Continuous Dynamical Systems Suppl., 548--557, ISSN: 1078-0947, bibliogr. summ.
Słowa kluczowe: increasing and upper separated multifunctions, stochastic inclusion, upper lower solution
Kod: CZR-JCR-0    BibTeX   (pkt: 0)
[AWCZ-14162] [data modyf: 02-07-2014 12:43]

[5] On stochastic fractional Volterra equations in Hilbert space / Anna Karczewska, Carlos Lizama, 2007. Discrete and Continuous Dynamical Systems A Suppl. Vol., 541--550 bibliogr. summ.
Kod: CZR-JCR-0    BibTeX   (pkt: [0])        Cytowania wg Scopus: 2 [18-01-2021]
[AWCZ-12355] [data modyf: 07-08-2015 10:21]

[6] On solutions to stochastic differential inclusions / Mariusz Michta, 2003. Discrete and Continuous Dynamical Systems A Suppl. Vol., 618--622 bibliogr. summ.
Kod: CZR-JCR-0    BibTeX   (pkt: [0])
[AWCZ-9327] [data modyf: 07-08-2015 10:20]


Czas generacji strony: 0,21 s.


kontakt techniczny: skep@bu.uz.zgora.pl
© 2001-2020 Uniwersytet Zielonogórski